The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds
Springer Science and Business Media LLC
MetadataShow full item record
Cekic, M., Delarue, B., Dyatlov, S., & Paternain, G. P. (2022). The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds. INVENTIONES MATHEMATICAE, 229 (1), 303-394. https://doi.org/10.1007/s00222-022-01108-x
Funder: Massachusetts Institute of Technology (MIT)
We show that for a generic conformal metric perturbation of a compact hyperbolic 3-manifold $\Sigma$ with Betti number $b_1$, the order of vanishing of the Ruelle zeta function at zero equals $4-b_1$, while in the hyperbolic case it is equal to $4-2b_1$. This is in contrast to the 2-dimensional case where the order of vanishing is a topological invariant. The proof uses the microlocal approach to dynamical zeta functions, giving a geometric description of generalized Pollicott-Ruelle resonant differential forms at 0 in the hyperbolic case and using first variation for the perturbation. To show that the first variation is generically nonzero we introduce a new identity relating pushforwards of products of resonant and coresonant 2-forms on the sphere bundle $S\Sigma$ with harmonic 1-forms on $\Sigma$.
External DOI: https://doi.org/10.1007/s00222-022-01108-x
This record's URL: https://www.repository.cam.ac.uk/handle/1810/337993